I was diagnosed with Lupus about 3 years ago after being diagnosed with Raynauds about 15 years ago. I have been fortunate in that the only symtoms (symptoms) I have had are really raynauds related other than a couple of time where I felt like I needed to get into bed from fatigue and feeling low. Over the years I have noticed occasional leg spasms and twitches and hand cramping where it feels like my outside part of my hand is being pulls inwards. Could this mean that my Lupus is getting worse.
Sorry that it's taken so long for you to get a response on this forum haha sometimes people respond quickly and sometimes they don't at all. I'm not too much help, I don't know anything about Lupus progression, but I do know that if can temporarily get worse on flares. I have the same symptoms as you plus some others but I just got diagnosed with the disease so I'm not really sure. I have had raynaud's for years however. What meds are you on? I'm on one for the fatigue called Nuvigil and it's made my twitching a lot worse haha. I don't know if lupus can "get worse" exactly, but these symptoms may mean you are starting a flare or may need to re-evaulate your treatments. I would talk to your rheumy and see what they think. Sorry for being useless hahaha I'm just here for moral support =D best of luck and let us know if anything changes!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.